Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A gloss on a theorem of Furstenberg


Author: Lester E. Dubins
Journal: Proc. Amer. Math. Soc. 89 (1983), 421-422
MSC: Primary 11B25; Secondary 11N25, 28D99, 60G99
MathSciNet review: 715857
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain refinements are offered for Furstenberg's ergodic-theoretic version of Szemeredi's theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B25, 11N25, 28D99, 60G99

Retrieve articles in all journals with MSC: 11B25, 11N25, 28D99, 60G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715857-4
PII: S 0002-9939(1983)0715857-4
Keywords: Ergodic, probability
Article copyright: © Copyright 1983 American Mathematical Society